I need some advice. I am doing a mock cycle for donor to have a biopsy done on my uterine lining. I started BCP's on 1/3, Lupron shots on 1/14, took last BCP on 1/18 ( 5 day overlap protocal with BCP and Lupron). Today I have started bleeding. I know this is normal due to stopping th BCP's but I don't remember on the other cycles bleeding this much or having cramps. I hate to bother my RE on a Sunday so I thought I would ask you guys first. I also will be seeing him on Wed. the 23rd
I have had such horrible pain from endo. that I could barely walk, or function at the very least. I just turned 35 and my new gyno suggested that I try Lupron instead of getting a hystor. which I was basically insisting, due to the severe PAIN! I started Lupron depot injections last month 03/08 at 11.25mg. I got my injection on the first day of my last period. After 3 days of getting the injection I started bleeding very heavy for 8 days, with severe cramping and the same sypm. that I had normally. I was worried and called my doc and he said that was normal so hang in there and it would get better. I am glad that I listened to him. I am barly a month into it and I feel better. Are there side effects, yes. Hot flashes, mood swing, basic flu like body aches, BUT nothing nearly as bad as it was...I am going to pray that these side effects get better, and my future gets brighter. Noone understands the pain, or the mental anguish that I go through, unless you go through the same thing. I hope this helps someone. I scared myself by reading all the negitive comments once I got the shot. I decided NOT to read anymore and take a honest try at Lupron and make my own decsion on whether I should cont.' treatment. So far so good, the one thing I would like to leave everyone with who reads this is, give it a try and don't let others sympt. take away the opportuniy for help! Jen
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.